# SDR CALA2017120804344

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 61,296 hours, 21,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32126
- Condition: Damaged
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL LOSS NOTICED ON SKIN AT STA 500 G  AT STR 17L+ 1" FUSELAGE SKIN STA 500 G @ STR 17L + 1" HAS BEEN REPAIRED IAW ECRA 5331-02175 AND SRM 53-00-01 REP 36 INSP THRESHOLD AT 50000 FLT CYC''S AFTER AIRPLANE DELIVERY FOLLOWED BY REPEAT INTERVALS AT EACH SUBSEQUENT 5000 FLT CYC''S PER STEP 5.A. TABLE 203 PLACING FUSELAGE SKIN STA 500 G @ STR 17L + 1" REPAIR IAW ECRA 5 331-02175 AND SRM 53-00-01 REP 36 ON DIP TO BE INSP THRESHOLD AT 50000 FLT CYC''S AFTER AIRPLANE DELIVERY FOLLOWED BY REPEAT INTE RVALS AT EACH SUBSEQUENT 5000 FLT CYC''S PER STEP 5.A. TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED AND NOTED. QC RECORDS UPDATE QC REVIEWED INIT: 50,000 TAFC AUTO-ITO TO RIR (-4162) RIR: 5,000 FC....DH/V766499
